Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes mild shedding of hair after using hair wax?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2953 Questions
Question
Hey.. i wanted to ask something regarding my hair.. I apply wax every 3 days and i shower thrice a week.. But i have seen somd little bit of hair falling in my hoodies which i wear.. Is it normal? and am i treating my hair perfectly as i dont apply hairwax regularly just every 3 days..
Fri, 4 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 27 minutes later
Brief Answer:
Hair loss of few hair per day is normal

Detailed Answer:
Hi
Thanks for writing to us at Healthcaremagic
Hair loss of upto 100-150 hair per day is normal.
You are loosing few hair per day which is absolutely normal and it is not related to the use of hair wax.
You are treating your hair in a very fine way.
No need to worry.
You can continue your daily hair routine.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: What causes mild shedding of hair after using hair wax? 7 hours later
So apply wax after every 3 days and showering is good for my hair ?
 
 
Answered by Dr. Asmeet Kaur Sawhney 37 minutes later
Brief Answer:
Yes it is good for your hair

Detailed Answer:
Yes applying wax after 3 days and showering is good for your hair.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor